It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I'm glad that you have decided to quit hydro's and you have come to the right place for advice/support.Tapering off any drug is in my opionion harder then stopping it cold turkey.The reason I say that is becuase you have to be very disciplined in your taper and not pop and extra pill here or there.I was on Vicodins for almost 3 years and was taking about 35 a day once I decided to quit.Being that you were on a fairly low daily dose and it wasnt for a long period of time I dont think your w/d's will be that terrible.Telling your Dr is a double edge sword IMO because right away you are labeled an addict which is true but in the future if you really need any strong pain meds,they are reluctant to give them to you.I can tell you that if you decide to go cold turkey it will only be uncomfortable for about a week.Good Luck with whatever you decide to do.

Ken
Cold turkey and clonidin.....both the best route. Tapering is very difficult if not impossible for some people. Get the blood pressure patch and stay hydrated. The worst is over in 2-4 days and with your low dose it shouldn't be that bad. Ibuprofen for the headache. Make sure you eat(you won't feel like it).....Ensure protein shakes work well. Carbohydrates and sugars are good to "bulk up on energy" a bit.....and there's always chocolate milkshakes(the junkie's favorite meal).

give it hell





All times are GMT -7. The time now is 05:21 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!